# SDR ASAA2023100545463

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,598 hours, 1,327 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1) STARTING ENG #2 ABORTED FOR NO FUEL FLOW2) ATTEMPT 2 ENG # 2 ABORTED FOR DECREASING EGT. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 31-00-00-810-803. AND PERFORMED # 2 ENG. IDLE RUN REF B737-9 AMM 71-00-00-910-803 G 00. # 2 ENG. OPS NORMAL. A/C OK FOR SVC.
